Multiple coincidences in dimensions d <= 3

Baake M, Zeiner P (2007)
In: Proceedings of Aperiodic, 2006. PHILOSOPHICAL MAGAZINE, 87(18-21). TAYLOR & FRANCIS LTD: 2869-2876.

Konferenzbeitrag | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Ordinary coincidence site lattices (CSLs) are very well understood for a large class of lattices in dimensions d <= 4, as well as their generalization for various highly symmetric modules. Here, we consider multiple coincidence site lattices, i. e. intersections of several ordinary CSLs, which appear in connection with triple and multiple junctions. We restrict our considerations to the most prominent lattices in dimensions d <= 3 and present an outlook for further lattices and modules.
Erscheinungsjahr
2007
Titel des Konferenzbandes
Proceedings of Aperiodic, 2006
forms.conference.field.series_title_volume.series_title.label
PHILOSOPHICAL MAGAZINE
Band
87
Ausgabe
18-21
Seite(n)
2869-2876
Konferenz
5th Aperiodic 2006 Conference
Konferenzort
Zao, Japan
Konferenzdatum
2006-09-17 – 2006-09-22
ISSN
1478-6435
Page URI
https://pub.uni-bielefeld.de/record/1632924

Zitieren

Baake M, Zeiner P. Multiple coincidences in dimensions d <= 3. In: Proceedings of Aperiodic, 2006. PHILOSOPHICAL MAGAZINE. Vol 87. TAYLOR & FRANCIS LTD; 2007: 2869-2876.
Baake, M., & Zeiner, P. (2007). Multiple coincidences in dimensions d <= 3. Proceedings of Aperiodic, 2006, PHILOSOPHICAL MAGAZINE, 87, 2869-2876. TAYLOR & FRANCIS LTD. https://doi.org/10.1080/14786430701264186
Baake, M., and Zeiner, P. (2007). “Multiple coincidences in dimensions d <= 3” in Proceedings of Aperiodic, 2006 PHILOSOPHICAL MAGAZINE, vol. 87, (TAYLOR & FRANCIS LTD), 2869-2876.
Baake, M., & Zeiner, P., 2007. Multiple coincidences in dimensions d <= 3. In Proceedings of Aperiodic, 2006. PHILOSOPHICAL MAGAZINE. no.87 TAYLOR & FRANCIS LTD, pp. 2869-2876.
M. Baake and P. Zeiner, “Multiple coincidences in dimensions d <= 3”, Proceedings of Aperiodic, 2006, PHILOSOPHICAL MAGAZINE, vol. 87, TAYLOR & FRANCIS LTD, 2007, pp.2869-2876.
Baake, M., Zeiner, P.: Multiple coincidences in dimensions d <= 3. Proceedings of Aperiodic, 2006. PHILOSOPHICAL MAGAZINE. 87, p. 2869-2876. TAYLOR & FRANCIS LTD (2007).
Baake, Michael, and Zeiner, Peter. “Multiple coincidences in dimensions d <= 3”. Proceedings of Aperiodic, 2006. TAYLOR & FRANCIS LTD, 2007.Vol. 87. PHILOSOPHICAL MAGAZINE. 2869-2876.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar